Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 62, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jul 21, 2008, 10:24 PM CDT for Edgar County, Illinois. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 10:24 PM CDT (03:24 UTC)
- Expired
- Jul 21, 2008, 11:04 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 119 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 10:30 PM CDT | HAIL 0.75 | Chrisman, IL | |
| Jul 21, 10:34 PM CDT | TORNADO | 7 Wsw Chrisman, IL | EF1 TORNADO DAMAGED TWO HOMES AND SEVERAL OUTBUILDINGS...DESTROYED AN OLD BARN...AND RIPPED OUT CORN STALKS. TORNADO WIDTH 100 YARDS WITH A PATH LENGTH OF TWO MILES. IT WAS ON THE GROUND FOR 6 MINUTES. |
| Jul 21, 10:50 PM CDT | HAIL 1.25 | Chrisman, IL | HALF DOLLAR SIZE HAIL. SWOP REPORT. |
| Jul 21, 10:55 PM CDT | HAIL 1.25 | Chrisman, IL | |
| Jul 21, 11:04 PM CDT | HAIL 2.5 | Chrisman, IL | TENNIS BALL SIZE HAIL. SWOP REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 7:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3634 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KILX 220324 TORILX ILC045-220415- /O.NEW.KILX.TO.W.0062.080722T0324Z-080722T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1024 PM CDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * TORNADO WARNING FOR... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 1115 PM CDT. * AT 1024 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES EAST OF HUME...OR ABOUT 15 MILES NORTHWEST OF PARIS...MOVING SOUTHEAST AT 17 MPH. * LOCATIONS IMPACTED INCLUDE... CHRISMAN... WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM...AND ATMOSPHERIC CONDITIONS SUPPORT THAT ROTATION REACHING THE GROUND. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT...BECAUSE THEY ARE HARD TO SEE. DO NOT WAIT UNTIL YOU CAN SEE OR HEAR THE TORNADO...AS IT MAY BE TOO LATE. INSTEAD...TAKE COVER IN A REINFORCED BUILDING. GO TO A BASEMENT OR INTERIOR ROOM ON THE LOWEST FLOOR. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING FOR NORTHERN ILLINOIS. LAT...LON 3977 8754 3959 8754 3976 8790 3987 8781 TIME...MOT...LOC 0324Z 308DEG 14KT 3980 8781 $$ AUTEN
2 follow-up statements
000 WWUS53 KILX 220403 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1102 PM CDT MON JUL 21 2008 ILC045-220412- /O.CAN.KILX.TO.W.0062.000000T0000Z-080722T0415Z/ EDGAR- 1102 PM CDT MON JUL 21 2008 ...THE TORNADO WARNING FOR NORTHERN EDGAR COUNTY IS CANCELLED... ...SEVERE THUNDERSTORM WARNING COUTNIES FOR EDGAR COUNTY UNTIL 1130 PM CDT... AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE TORNADO WARNING HAD WEAKENED...THUS THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3977 8754 3959 8754 3976 8790 3987 8781 TIME...MOT...LOC 0402Z 308DEG 14KT 3971 8766 $$ AUTEN
000 WWUS53 KILX 220404 CCA SVSILX SEVERE WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE LINCOLN IL 1102 PM CDT MON JUL 21 2008 ILC045-220412- /O.CAN.KILX.TO.W.0062.000000T0000Z-080722T0415Z/ EDGAR- 1102 PM CDT MON JUL 21 2008 ...THE TORNADO WARNING FOR NORTHERN EDGAR COUNTY IS CANCELLED... ...SEVERE THUNDERSTORM WARNING CONTINUES FOR EDGAR COUNTY UNTIL 1130 PM CDT... AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE TORNADO WARNING HAD WEAKENED...THUS THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3977 8754 3959 8754 3976 8790 3987 8781 TIME...MOT...LOC 0402Z 308DEG 14KT 3971 8766 $$ AUTEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jul 21, 9:11 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 21, 9:11 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 911 PM CDT MON JUL 21 2008 .DISCUSSION... ISSUED 911 PM CDT MON JUL 21 2008 CLUSTERS OF THUNDERSTORMS HAVE DEVELOPED ALONG A SLOW MOVING COLD FRONT THIS EVENING...MAINLY ALONG AND NORTH OF THE I-72 CORRIDOR. INITIALLY THE STORMS WERE RATHER DISCRETE IN NATURE...LEADING TO NUMEROUS REPORTS OF LARGE HAIL AND GUSTY WINDS. IN THE PAST HOUR OR SO...THE CELLS HAVE BEGUN TO CONGEAL INTO A MULTI-CELL LINEAR STRUCTURE. IT APPEARS THE SEVERE WEATHER THREAT WILL CONTINUE FURTHER EAST AND SOUTH AS THE EVENING GOES ON...WITH AN INCREASING THREAT FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. HAVE UPDATED THE GRIDS TO LOWER POPS ACROSS THE FAR NORTH...AS THE MAIN AREA OF CONVECTION HAS ALREADY SHIFTED SOUTH OF THE PEORIA AREA. FURTHER SOUTH TOWARD THE I-72 CORRIDOR...WILL CONTINUE WITH CATEGORICAL POPS...BUT WILL LOWER TO ONLY CHANCE POPS AFTER MIDNIGHT...AS THE STORMS GRADUALLY SINK INTO SOUTHERN ILLINOIS. BARNES && .AVIATION... ISSUED 640 PM CDT MON JUL 21 2008 THUNDERSTORMS STILL EXPECTED TO DEVELOP WEST OF CENTRAL IL THIS EVENING AND THEN STORMS WILL MOVE INTO THE TAF SITES OF SPI...DEC AND CMI COUPLE OF HOURS AFTER 00Z. CONCERNED THAT ATMOSPHERE IS TOO WARM AND CONVECTION WILL NOT ARRIVE AS EXPECTED. SO HAVE GONE WITH ONLY VCTS FOR NOW INSTEAD OF TEMPO GROUP. ONCE PCPN DEVELOPS...WILL UPDATE TAFS FOR TIMING OF CONVECTION ON SITE. DO NOT BELIEVE CONVECTION WILL AFFECT PIA AND BMI SO HAVE LEFT THEM DRY FOR NOW. STORMS EXPECTED TO MOVE THROUGH SITES QUICKLY SO BELIEVE PCPN WILL END IN THE AREA AROUND MIDNIGHT. AFTER THAT EXPECT VFR CONDITIONS REMAINDER OF THE TAF PERIOD. ONLY EXPECT SOME SCATTERED CU TOMORROW AS BOUNDARY PUSHES SOUTH OF THE AREA AND TAF SITES EXPERIENCE NORTH TO NORTHEAST SFC WINDS DURING THE DAY AND AFTERNOON. OVERALL WINDS WILL BE LIGHT AND VARIABLE MOST OF THE NIGHT WITH NORTHEASTERLY WINDS TOMORROW. AUTEN && .PREV DISCUSSION... ISSUED 227 PM CDT MON JUL 21 2008 ANOTHER WARM/HUMID DAY ONGOING ACROSS FORECAST AREA. THE WARM/HUMID CONDITIONS...NUMEROUS CONVECTIVE OUTFLOW BOUNDARIES FROM EARLIER TODAY...AND AN APPROACHING COLD FRONT WILL CONTINUE THE THREAT OF SHOWERS/STORMS INTO EARLY TUESDAY. THINGS WILL SETTLE DOWN AND GET MORE COMFORTABLE ONCE THE FRONT SINKS INTO THE OHIO VALLEY TOMORROW. NOT SURPRISINGLY...MAIN FORECAST CONCERNS REVOLVE AROUND PRECIPITATION CHANCES/SEVERE WEATHER THREAT UNTIL FRONTAL PASSAGE. 12Z MODELS IN REASONABLE AGREEMENT...BUT WILL TEND TO FAVOR THE BETTER RESOLUTION NAM GIVEN THE SHORT TERM NATURE OF THE PRIMARY FORECAST CONCERNS. IN ADDITION...THE GFS SEEMS TO BE SUFFERING FROM SIGNIFICANT CONVECTIVE FEEDBACK. SHORT TERM...TONIGHT THROUGH THURSDAY... TONIGHT AND TUESDAY...WESTERN END OF APPROACHING COLD FRONT WILL LIKELY BE THE PRIMARY FOCUS FOR CONVECTION THROUGH TONIGHT. AS OF 1930Z...AIRMASS ACROSS CENTRAL/SOUTHEAST ILLINOIS AND POINTS UPSTREAM REMAINS CAPPED TO SURFACE BASED CONVECTION...PER 18Z KILX SOUNDING...DUE TO EARLIER STORMS. HOWEVER...THIS CAP IS STEADILY ERODING DUE TO STRONG INSOLATION. CAP IS EXPECTED TO BREAK INITIALLY ACROSS EASTERN NEBRASKA/SOUTHERN IOWA WHERE THE STRONGEST LOW LEVEL INFLOW IS LOCATED. THIS AREA IS ALSO MOST UNDER THE INFLUENCE OF AN WEST/EAST ORIENTED JET STREAK ON THE SOUTH SIDE OF A STRONG WAVE DIGGING INTO THE MIDWEST. THUNDERSTORMS...LIKELY EVOLVING INTO AN MCS...WILL DEVELOP ALONG THE WESTERN EDGE OF THIS BOUNDARY IN THE NEXT FEW HOURS. EXPECT THE STORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA TONIGHT... ESPECIALLY THE SOUTHERN HALF. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS GIVEN THE STRONG INSTABILITY /CAPE VALUES 3-4K J/KG/ AND MODERATELY STRONG UNIDIRECTIONAL WIND PROFILES /0-6KM BULK SHEAR AROUND 40 KTS/. THE FRONT SHOULD SETTLE SOUTH OF THE BULK OF THE FORECAST AREA ON TUESDAY...BUT IT WILL BE CLOSE ENOUGH TO MAINTAIN A CHANCE OF SHOWERS/STORMS IN SOUTHERN SECTIONS OF THE FORECAST AREA. TUESDAY NIGHT THROUGH THURSDAY...QUIETER AND MORE COMFORTABLE CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE SHORT TERM. AN UNSEASONABLY DEEP UPPER LOW WILL DEVELOP OVER THE GREAT LAKES... PLACING THE FORECAST AREA UNDER A COOLER NORTHWEST FLOW AND HIGH PRESSURE AT THE SURFACE. LONG TERM...THURSDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES CONTINUE HAVE REASONABLE AGREEMENT ON THE LARGER SCALE FLOW...BUT DIFFER ON THE SMALL SCALE DETAILS. STRONG RIDGING WILL BE IN PLACE ACROSS WESTERN/CENTRAL NORTH AMERICA...WITH TROFFING IN EAST. THE TROFFING WILL BE MOST PRONOUNCED ACROSS EASTERN CANADA. NORTHWEST FLOW EXPECTED OVER FORECAST AREA BETWEEN THE RIDGE/TROF PATTERN... WITH HIGH PRESSURE GENERALLY SUPPORTED AT THE SURFACE. IF EVERYTHING PANS OUT AS CURRENTLY PROGGED...CONDITIONS WILL BE MORE DRY THAN NOT THROUGH THE PERIOD. HOWEVER...ANY IMPULSES DIVING ACROSS THE REGION IN THE NORTHWEST FLOW HAVE THE POTENTIAL TO PRODUCE SHOWERS/STORMS. AT THIS TIME...AN IMPULSE APPEARS MOST LIKELY TO IMPACT THE AREA FRIDAY OR SATURDAY...THOUGH THIS IS STILL FAR FROM CERTAIN. SO... WILL NOT CARRY ABOVE A SLIGHT CHANCE OF SHOWERS/STORMS AT THIS TIME. TEMPERATURES/HUMIDITIES WILL BE SEASONABLE OR SLIGHTLY BELOW NORMAL WITH THE NORTHWEST FLOW ALOFT AND SURFACE FLOW AROUND THE EXPECTED SURFACE HIGH. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 2:55 PM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 255 PM CDT MON JUL 21 2008 ILZ027>031-036>038-040>048-053-055-057-221100- CASS-CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MACON- MARSHALL-MASON-MCLEAN-MENARD-PEORIA-PIATT-SCHUYLER-STARK-TAZEWELL- VERMILION-WOODFORD- 255 PM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS MAY RE-DEVELOP DURING THE EVENING HOURS ALONG OUTFLOW BOUNDARIES LEFT BEHIND BY THE MORNING STORMS. SOME STORMS COULD BE SEVERE WITH STRONG WINDS...HAIL AND HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE INTO TUESDAY...AS A COLD FRONT SLOWLY DROPS SOUTHWARD THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ILZ049>052-054-056-061>063-066>068-071>073-221100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER- LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY- 255 PM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AN OLD OUTFLOW BOUNDARY ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER...WITH THE MAIN THREATS FROM THE STORMS BEING DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE INTO TUESDAY...AS A COLD FRONT SLOWLY DROPS SOUTHWARD THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TONIGHT. KELLY
In the hours before
Local storm report, Jul 21, 9:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 N PETERSBURG 40.03N 89.85W
07/21/2008 M1.00 INCH MENARD IL MESONET
COCORAHS REPORT
&&
GEELHARTLocal storm report, Jul 21, 9:23 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL ELLISVILLE 40.63N 90.31W
07/21/2008 E0.88 INCH FULTON IL EMERGENCY MNGR
0748 PM HAIL FAIRVIEW 40.65N 90.19W
07/21/2008 E1.00 INCH FULTON IL EMERGENCY MNGR
0748 PM HAIL 1 N CUBA 40.51N 90.19W
07/21/2008 E1.00 INCH FULTON IL EMERGENCY MNGR
0750 PM HAIL CANTON 40.56N 90.04W
07/21/2008 M1.75 INCH FULTON IL TRAINED SPOTTER
0750 PM HAIL CUBA 40.49N 90.19W
07/21/2008 E2.75 INCH FULTON IL TRAINED SPOTTER
0756 PM HAIL CANTON 40.56N 90.04W
07/21/2008 M0.88 INCH FULTON IL MESONET
SWOP REPORT
0756 PM HAIL ST. DAVID 40.49N 90.05W
07/21/2008 E0.75 INCH FULTON IL CO-OP OBSERVER
0758 PM TSTM WND GST CANTON 40.56N 90.04W
07/21/2008 E70.00 MPH FULTON IL EMERGENCY MNGR
65 TO 70 MPH WINDS ON THE WEST SIDE OF CANTON.
0800 PM HAIL CANTON 40.56N 90.04W
07/21/2008 M1.00 INCH FULTON IL MESONET
SWOP REPORT
0800 PM HAIL ST. DAVID 40.49N 90.05W
07/21/2008 M1.00 INCH FULTON IL CO-OP OBSERVER
NICKEL TO QUARTER SIZE.
0801 PM HAIL DUNFERMLINE 40.49N 90.03W
07/21/2008 M1.75 INCH FULTON IL EMERGENCY MNGR
0812 PM TSTM WND GST MANITO 40.42N 89.78W
07/21/2008 E60.00 MPH MASON IL LAW ENFORCEMENT
0812 PM HAIL MANITO 40.42N 89.78W
07/21/2008 M0.75 INCH MASON IL TRAINED SPOTTER
0819 PM TSTM WND GST 1 SSE SOUTH PEKIN 40.48N 89.64W
07/21/2008 E60.00 MPH TAZEWELL IL STORM CHASER
0823 PM HAIL 6 W SOUTH PEKIN 40.50N 89.77W
07/21/2008 M0.75 INCH TAZEWELL IL MESONET
INTERSECTION OF TOWN LINE AND MANITO ROADS. SWOP REPORT.
0825 PM TSTM WND DMG DELAVAN 40.37N 89.54W
07/21/2008 TAZEWELL IL MESONET
A THIRD OF A TREE FELL ACROSS A ROAD. SWOP REPORT.
0839 PM HAIL 6 SE LINCOLN 40.09N 89.29W
07/21/2008 E0.75 INCH LOGAN IL TRAINED SPOTTER
0845 PM HAIL 1 N PETERSBURG 40.03N 89.85W
07/21/2008 M1.00 INCH MENARD IL MESONET
COCORAHS REPORT
&&
GEELHARTLocal storm report, Jul 21, 9:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
953 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 2 S DECATUR 39.82N 88.93W
07/21/2008 E1.75 INCH MACON IL EMERGENCY MNGR
REPORTED AT WAND-TV ON SOUTH SIDE OF DECATUR. RELAYED BY
MACON COUNTY EMA.
&&
GEELHARTLocal storm report, Jul 21, 9:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL DECATUR 39.85N 88.93W
07/21/2008 M0.75 INCH MACON IL MESONET
SWOP REPORT.
&&
GEELHARTLocal storm report, Jul 21, 10:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL DECATUR 39.85N 88.93W
07/21/2008 M1.00 INCH MACON IL MESONET
HAIL FALLING FOR AT LEAST 15 MINUTES. SWOP REPORT.
0957 PM TSTM WND GST DECATUR 39.85N 88.93W
07/21/2008 E75 MPH MACON IL MESONET
SWOP REPORT
&&
GEELHARTLocal storm report, Jul 21, 10:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 1 SW JEROME 39.76N 89.69W
07/21/2008 E0.75 INCH SANGAMON IL MESONET
ALSO 50 MPH WINDS. SWOP REPORT.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 39 min |
| Jul 21, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 61 min |
| Jul 21, 7:53 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Peoria | 75 min |
| Jul 21, 8:05 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 40 min |
| Jul 21, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard | 54 min |
| Jul 21, 8:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell | 62 min |
| Jul 21, 8:28 PM CDT | Areal Flood Advisory | ILX | Logan, McLean, Mason, Menard, Tazewell | 119 min |
| Jul 21, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard | 42 min |
| Jul 21, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 38 min |
| Jul 21, 8:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 37 min |
| Jul 21, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 56 min |
| Jul 21, 9:10 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Moultrie, Piatt, Sangamon | 65 min |
| Jul 21, 9:32 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Macon, Piatt | 2 hr |
| Jul 21, 9:40 PM CDT | Areal Flood Advisory | ILX | Cass, Menard | 3 hr |
| Jul 21, 10:07 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 53 min |
| Jul 21, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 57 min |
| Jul 21, 10:34 PM CDT | Areal Flood Advisory | ILX | Macon, Piatt | 4 hr |
| Jul 21, 10:41 PM CDT | Areal Flood Advisory | ILX | Morgan, Sangamon, Scott | 3 hr |
| Jul 21, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 38 min |
| Jul 21, 10:53 PM CDT | Areal Flood Advisory | ILX | Edgar, Vermilion | 4 hr |
| Jul 21, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 46 min |
Nearby
Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.